# SDR CA100713007

- Difficulty date: July 11, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,631 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning System
- Part number: A5699
- Condition: Failed
- Location: Main Rotor
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOW ROTOR RPM WARNING UNIT REPLACED DUE TO NO WARNING DURING FUNCTIONAL CHECK.
